Surface water flow over a pervious pavement
Article first published online: 6 FEB 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 37, Issue 9, pages 1095–1105, 25 June 2013
How to Cite
Hsieh, P.-C. and Chen, Y.-C. (2013), Surface water flow over a pervious pavement. Int. J. Numer. Anal. Meth. Geomech., 37: 1095–1105. doi: 10.1002/nag.2074
- Issue published online: 10 JUN 2013
- Article first published online: 6 FEB 2012
- Manuscript Accepted: 27 NOV 2011
- Manuscript Received: 18 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!